No Session
Paper Type ![]() |
Contributed Paper |
Title ![]() |
Conversion of Parallel Regular Expressions to Non-deterministic Finite Automata using Partial Derivatives |
Author ![]() |
Ajay Kumar and Anil Kumar Verma |
Email ![]() |
ajayloura@gmail.com |
Abstract: Several techniques like Thompson’s construction, partial derivatives, follow automata and positional automata have been proposed for the conversion of regular expressions to non-deterministic finite automata. Researchers have proposed different methodologies for the conversion of parallel regular expressions to non-deterministic finite automata having the number of states O(2|r|). The aim of the paper is to propose a new approach for the conversion of parallel regular expressions to non-deterministic finite automata. This innovative approach is the generalization of the Antimirov partial derivatives for the conversion of regular expressions to e-free non-deterministic finite automata. The number of states of the non-deterministic finite automaton is reduced from exponential O(2|r|) to polynomial (O(mk+1)), using this novel approach.
|
|
Start & End Page ![]() |
1409 - 1418 |
Received Date ![]() |
2012-10-18 |
Revised Date ![]() |
|
Accepted Date ![]() |
2013-05-31 |
Full Text ![]() |
Download |
Keyword ![]() |
Non-deterministic finite automata, Parallel regular expression, Regular expression, Shuffle operator. |
Volume ![]() |
Vol.41 No.5/2 (OCTOBER 2014) |
DOI |
|
Citation |
Kumar A. and Verma A.K., Conversion of Parallel Regular Expressions to Non-deterministic Finite Automata using Partial Derivatives, Chiang Mai Journal of Science, 2014; 41(5/2): 1409-1418. |
SDGs |
|
View:657 Download:219 |